MathSciNet Relay Station
MathSciNet bibliographic data
MR1939871 93B05 (35K20 35K55 93C20)
Doubova, A.; Fernández-Cara, E.; González-Burgos, M.; Zuazua, E. On the controllability of parabolic systems with a nonlinear term involving the state and the gradient. SIAM J. Control Optim. 41 (2002), no. 3, 798–819.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement